# SDR HEEA087794

- Difficulty date: June 21, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N1545K
- Make and model: Skrsky S76A
- Aircraft serial: 760047
- Aircraft time: 17,397 hours
- System (JASC): 2215 · Autopilot Main Servo
- Part: Actuator
- Part number: 7690001802106
- Part serial: 92031169
- Condition: Erratic
- Location: Afcs
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFCS ACTUATOR ERRATIC THEN QUIT. TO BE SENT TO VENDOR.
